Tokyo Journal of Mathematics

Global Solutions for the Heat Convection Equations in an Exterior Domain

Toshiaki HISHIDA and Yoshio YAMADA

Full-text: Open access

Abstract

A nonstationary problem of convection in the exterior domain to a heated sphere is studied. In the Boussinesq approximation, convection phenomena are governed by the system of the Navier-Stokes and heat equations. We find sufficient conditions on boundary and initial data to ensure the global existence of $L^p$-solutions for this system.

Article information

Source
Tokyo J. Math., Volume 15, Number 1 (1992), 135-151.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270130257

Digital Object Identifier
doi:10.3836/tjm/1270130257

Mathematical Reviews number (MathSciNet)
MR1164192

Zentralblatt MATH identifier
0779.35089

Citation

HISHIDA, Toshiaki; YAMADA, Yoshio. Global Solutions for the Heat Convection Equations in an Exterior Domain. Tokyo J. Math. 15 (1992), no. 1, 135--151. doi:10.3836/tjm/1270130257. https://projecteuclid.org/euclid.tjm/1270130257


Export citation